Doctor insights on:
Can Dehydration Cause Rapid Heart Rate
No health problems. Frequent peeing, dehydration, rapid heart rate, stress, weakness. Could stress and anxiety cause dehydration? I've had 4 ivs.
If you have a rapid heart rate and unexplained shivering when you are sick, is that dehydration or is that fever?
Seizures (about 5) for the last 6 mo., rapid heart rate, chest pain directly between breasts, dizziness daily, dehydration, and head aches. Any ideas?
Daily dizziness: You really should be seen in an er if you have a rapid heart rate (r). You need to be evaluated for hyperthyroidism and/or a cardiac problem. The next time you have one of these r's, get to an er as quickly as possible. If it's present when you are examined, an answer may be found. If not, you will blood work sent off and be sent to the proper physician for treatment and a cure. Good luck. ...Read more
I have tachycardia. Recieving fluids through an i.V. Always slowed my heart rate even tho I was not dehydrated. Why is this? This is b4 I was on meds.
Most likely: Most likely, you were given medicine through the IV such as Adenosine or diltiazem. The IV fluid is used just to provide vascular access. ...Read more
Doctor can evaluate: Many things in life are possible, but heart rates above the 170's usually mean something else is wrong. Dehydration means different things to different people, and comes in varying severities. Teens and adults with a little bit of dehydration due to minor illnesses, or moderate dehydration due to bad stomach flu, are not likely to get up to the 200 heart rate range. ...Read more
Possible: The decongestant can elevate the heart rate. ...Read more
Electrolytes: In addition to causing hypovolemia, many diuretics can also deplete important electrolytes that keep your heart rate steady. Very low levels of potassium and magnesium, especially, can be dangerous. Talk to the diuretic prescriber about checking and replacing your electrolyte levels, while using diuretics. ...Read more
Yes, any "D" drug: The "d" in claritin-d, or Mucinex (guaifenesin) - d and others, all stand for decongestant. Decongestants are medications that stimulate the adrenaline system and can cause higher blood pressure and heart rate. While not bad for short time, may cause problems if used chronically. Check with your dr. If you have high blood pressure or heart rhythm problems before using these medications. ...Read more
It would: Probablyl not cause rapid heart rate. No reason for that. ...Read more
Likely not cause: While the symptoms of Vitamin D deficiency are still not clear, it is not likely to cause shortness of breath and rapid heart rate by itself. Get seen now: shortness of breath and rapid heart rate are serious symptoms and should not be ignored. Low Vit D level is certainly not helping things though and continue supplement to replace it, too. See https://medlineplus. Gov/vitaminddeficiency. Html ...Read more
What can cause rapid heart rate (up to 174 bpm), severe headache, rapid breathing, adrenaline rush to occur multiple times a night every night.
See your Doctor: All these symptoms are a warning that are telling you to be seen, when we lie down fluid changes in our system can trigger underlying heart disease and trigger some of your symptoms, and could also be an endocrine (gland and hormone) problem, so please get to your Doctor and get this evaluated right away! ...Read more
Can anxiety cause rapid heart rate when standing, over 100 bpm, and muscle weakness? I've been experiencing this for a month. Docs can't find anything
Yes: Yes, anxiety can cause these symptoms. I'd recommend treating your anxiety as aggressively as possible with medication and psychotherapy, and then seeing if these symptoms decrease. I see that you're taking birth control pills. Sometimes birth control pills can contribute to anxiety as well. You may want to discuss this possibility with your physician. ...Read more
Can a vagal reaction cause rapid heart rate? Why does it continue to happen? Treatment? And no, I do not suffer from depression or anxiety attacks :)
Vasovagal: See your internist or cardiologist for evaluation and likely a tilt table test. ...Read more
My son was diagnosis with entomoemba histolytica given metronidazole for 8 days but is still sick. Can this cause rapid heart rate, stomach upset dizziness?
Possible: If the cold medication contains a decongestant, the decongestant can elevate the heart rate. ...Read more
A number of things: It many be that your heart rate increases from factors as simple as drinking too much coffee, or simply being tired or anxious. In some people, a conduction variation in the heart will suddenly bump the rate up. If you have shortness of breath, faintness, dizziness, lightheadedness, or chest/jaw/shoulder pain, get to the ER or call 911. ...Read more
I've had some strange palpitations and my BP when lying down is 120/68 BPM 70, when I stand my heart rate goes up to 135 BPM and my BP is 94/64 causes?
Bp change common:
Your blood pressure change while standing is common. The body must adjust to keep blood flowing to the brain with gravity, when you stand. Brief dizziness may occur, sometimes suggesting dehydration.
Need more info. On palpitations to better understand their relationship or cause. For example, skipped beats, beating out of rhythm, rapid heart beat, chaotic irregular rhythm, hard beats? ...Read more
Coffee?: Sudden runs of rapid heartbeat that may take your breath away is supraventricular tachycardia. If you are sleeping poorly and have svt, my first concern is too much caffeine. If your heart simply seems fast and you are not sleeping well, the cause may be anything from anxiety (which you recognize) to something more troublesome. More than 2 weeks, physician's office visit is in order. Good luck. ...Read more
Heart rate: In general no. Having said that one can always postulate a mechanism. ...Read more
Rapid heart rate: Decongestants can accelerate heart rate.Get a more detailed answer ›
I noticed short (1s) heart rate squizzes (not palpitations) followed by face flushing, hot feelings and sweatings. What can cause this?
Arrhythmia: Premature beats can cause theses sensations ; go see a physician & get examined and tested to a specific diagnosis & possible treatment ...Read more
Yes: Indigestion, or any cause of pain for that matter can cause an increased (rapid) heart rate. The mechanism for the rapid heart rate in indigestion relates to activation of the autonomic (sympathetic) nervous system. Common causes of indigestion that may increase the heart rate include peptic ulcer disease (with or without bleeding), gastritis and gastroesophageal reflux disease (gerd). ...Read more
What causes an increase in resting heart rate by about 25 bpm? Not dehydrated or anxious. Went from 60 to 85. athlete
- Talk to a doctor online
- Can infection cause rapid heart rate?
- Causes of rapid heart rate at rest
- Msg in chinese food causing a rapid heart rate
- Can antibotics cause rapid pulse rate?
- Can over-the-counter cold medicine cause a rapid heart rate in a first grader?
- Lisinopril rapid heart rate
- Mirtazepine and rapid heart rate
- Rapid heart rate pulse
- Can low potassium cause rapid heart rate?